You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1971/71/3
Metric spaces in which a strengthened form of Blumberg's theorem holds
Download
PDF
- Metric spaces in which a strengthened form of Blumberg's theorem holds
Article
Original scientific text
Title
Metric spaces in which a strengthened form of Blumberg's theorem holds
Authors
Jack Brown
1
Affiliations
Auburn, Ala., U.S.A.
Fundamenta Mathematicae
1971/71/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
243-253
Main language of publication
English
Published
1971
Exact and natural sciences
mathematics